# SDR SI3R98016

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757602
- Condition: Spalled
- Location: Gearbox
- Part time: 15,239 hours
- Component: Hamstd, 6044T35P10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, THE LT FORWARD IDLER GEAR ROLLER BEARING WAS FOUND TO HAVE A SPALLED INNER RACE AND ROLLERS.  HSS SO NR 210197 SO.  CUST:  AMR.  (X)
